# SDR AALA20161222015

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 55,898 hours, 27,474 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Indicator
- Condition: False Indication
- Location: Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE AUTO SLAT FAIL LIGHT ILLUMINATED DURING TAKEOFF.  FLIGHT LOW SPEED ABORT.  CREW RECYCLED FLAPS AND SLATS AND FLIGHT CONTINUED.  OPERATIONAL CHECKED GOOD.
